# SDR 2003FA0000417

- Difficulty date: April 21, 2003
- Submitted: April 21, 2003
- Operation: General aviation
- Aircraft: N456ER
- Make and model: Cessna 172R
- Aircraft serial: 17280667
- Aircraft time: 4,361 hours
- Engine: Lyc IO360L2A
- Engine time: 2,356 hours
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Control
- Part number: 25765362
- Condition: Out Of Adjust
- Location: Engine
- Stage of operation: TX
- How discovered: C
- Nature of condition: R
- Precautionary procedure: D

## Discrepancy

DURING GROUND OPERATION, THE CREW NOTICED THE IDLE WAS TOO LOW TO CONTINUE THE FLIGHT. THIS ENGINE/FUEL CONTROL COMBINATION REQUIRES A SIGNIFICANT AMOUNT OF ADJUSTMENT TO MAINTAIN THE CORRECT IDLE MIXTURE AND SPEED.
